# SDR SWIA201437101

- Difficulty date: March 28, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 25,334 hours, 15,042 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584EB CHAFED.  C-CHECK, BLENDED CHAFED AREA ON PANEL IAW SRM.
